# SDR JIKA2014091801

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N718AF
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Aircraft time: 30,486 hours, 38,889 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT PILOT ENCOUNTERED HEAVY RAIN & HAIL.  PILOT DIVERTED AROUND WEATHER & WITHOUT FURTHER INCIDENT.  GND INSPECTION REVEALED SEVERE HAIL DAMAGE ON LT & RT HORIZONTAL, VERTICAL & LT & RT WING LE.  MX IS IN THE PROCESS OF CONTACTING A STRUCTURE DER FOR REPAIR INSTRUCTIONS.
